RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 12, Pages 15–30 (Mi at6169)  

This article is cited in 5 scientific papers (total in 5 papers)

Topical issue

Sufficient optimality conditions in hierarchical models of nonuniform systems

V. I. Gurmana, I. V. Rasinab

a Ailamazyan Program Systems Institute, Russian Academy of Sciences, Pereslavl-Zalesskii, Russia
b Siberian Academy of Law, Economics, and Management, Irkutsk, Russia

Abstract: We give a brief survey of the studies developed on the basis of general Krotov's sufficient optimality conditions in an important research direction related to nonuniform systems. We construct a two-layered model of the network structure. The upper level of this model is an abstract network of operators; the lower level contains continuous dynamical models. For such a network, we pose an optimization problem and find general sufficient optimality conditions as generalizations of sufficient conditions for discrete-continuous dynamical systems. We survey possible applications of this direction and consider an example of optimizing nature preservation activities in a river basin.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:12, 1935–1947

Bibliographic databases:

Presented by the member of Editorial Board: Е. Я. Рубинович

Received: 04.02.2013

Citation: V. I. Gurman, I. V. Rasina, “Sufficient optimality conditions in hierarchical models of nonuniform systems”, Avtomat. i Telemekh., 2013, no. 12, 15–30; Autom. Remote Control, 74:12 (2013), 1935–1947

Citation in format AMSBIB
\Bibitem{GurRas13}
\by V.~I.~Gurman, I.~V.~Rasina
\paper Sufficient optimality conditions in hierarchical models of nonuniform systems
\jour Avtomat. i Telemekh.
\yr 2013
\issue 12
\pages 15--30
\mathnet{http://mi.mathnet.ru/at6169}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 12
\pages 1935--1947
\crossref{https://doi.org/10.1134/S0005117913120023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328621300002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891509960}


Linking options:
  • http://mi.mathnet.ru/eng/at6169
  • http://mi.mathnet.ru/eng/at/y2013/i12/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gurman, I. V. Rasina, O. V. Fesko, O. V. Usenko, “Metod uluchsheniya upravleniya dlya ierarkhicheskikh modelei sistem setevoi struktury”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 8 (2014), 71–85  mathnet
    2. V. I. Gurman, I. V. Rasina, “Optimization of processes in a spin chain”, Autom. Remote Control, 75:12 (2014), 2212–2216  mathnet  crossref  isi
    3. M. N. Kalimoldayev, M. T. Jenaliyev, A. A. Abdildayeva, L. S. Kopbosyn, “On the optimality one power system”, International Conference on Analysis and Applied Mathematics (ICAAM 2014), AIP Conf. Proc., 1611, eds. A. Ashyralyev, E. Malkowsky, Amer. Inst. Phys., 2014, 194–198  crossref  isi  scopus
    4. V. A. Baturin, “Priblizhennyi metod resheniya zadach optimalnogo upravleniya dlya diskretnykh sistem, osnovannyi na lokalnoi approksimatsii mnozhestva dostizhimosti”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 75–88  mathnet  crossref
    5. I. V. Rasina, O. V. Fesko, A. O. Blinov, “Seti affinnykh operatorov”, Programmnye sistemy: teoriya i prilozheniya, 8:4 (2017), 117–131  mathnet  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:287
    Full text:55
    References:43
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021